# SDR FDEA201101300417

- Difficulty date: January 30, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 3212 · Emergency Flotation Section
- Part: Rib
- Part number: A57242444000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, RIB 5, FWD LUG HAS CORROSION REPAIRED IAW EA 6-5710-145517, WING-AD2008-17-02, WING GEAR, RIB5 FWD LUG BORE REWORK (RT SIDE), SB A310-57-2090, EO 6-5710-7-5010.
